# SDR AALA202406065015

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 44,100 hours, 18,511 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: UNKNOWN
- Condition: Sticking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, WHEN MOVING GEAR HANDLE FROM "UP" TO "OFF", GEAR HANDLE FAILED TO LATCH INTO THE OFF POSITION AND MOVED SLIGHTLY PAST THE DETENT. A RED NOSE GEAR LIGHT ILLUMINATED BRIEFLY AND THE LANDING GEAR HANDLE WAS RETURNED TO THE UP POSITION AND THEN CAREFULLY TO THE OFF POSITION. FOUND LANDING GEAR CONTROL LEVER MODULE STICKING. REMOVED AND REPLACED CONTROL LEVER MODULE. ALL REQUIRED TESTS PASS WITH NO FAULTS. PER AMM 32-31-11.
